MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MINI BIO-PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 7/26/2024, it was reported by an arthrex subsidiary employee via email that an ar-8825b mini bio-pushlock eyelet came off the inserter.The case was completed using a new ar-8825b mini bio-pushlock.This was discovered during a tfcc repair procedure on (b)(6) 2024.The case was not delayed, and the patient suffered no harm.Additional information received on 8/1/2024: pushlock eyelet broke off in the patient and it was successfully retrieved.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misalignment and/or prying/leveraging the device during insertion.

Brand Name
SUTURE ANCHOR, MINI BIO-PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19937791
Report Number1220246-2024-07086
Device Sequence Number4929181
Product Code MAI
UDI-Device Identifier00888867046641
UDI-Public00888867046641
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MINI BIO-PUSHLOCK
Device Catalogue NumberAR-8825B
Device Lot Number15155331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown